# SDR 20001130SH002

- Difficulty date: November 4, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N936MA
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Part serial: 5084
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE FROM FWD, THE SMOKE FWD CWP LIGHT ILLUMINATED.  THE FIRST OFFICER LOOKED FOR EVIDENCE OF FIRE, NONE WAS FOUND.  AN EMERGENCY WAS DECLARED WITH ATC AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  FLIGHT CREW DETERMINED THERE WAS AND HAD NEVER BEEN A FIRE.  THE FAULTY FORWARD SMOKE DETECTOR WAS MEL''ED.  THE FLIGHT WAS CONTINUED WITH NO ADDITIONAL DISCREPANCIES.  (X)
